# SDR KBM2004F00118

- Difficulty date: June 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Control Tube
- Part number: 350A27191004
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFED CONTROL TUBE, WEAR SLEEVE WORN THRU, FURTHER INSPECTION OF TUBE FOUND WEAR TO BE WITHIN LIMITS.  REPLACED ROD WITH SERVICEABLE UNIT.  NEW HEATSHRINK OR WEAR SLEEVES INSTALLED.
